# SDR CALA2023050101293

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 70,989 hours, 30,221 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337704320090
- Condition: Cracked
- Location: Lh Fr43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR43 FOOT LH FASTENER HOLE HAS A CRACK LIKE INDICATION AT 12 OCL OCK AND 1 OCLOCK IN FRAME LAYER.  REMOVED AND REPLACED CRACKED FR43 LH FRAME AND FRAME FOOT IAW A3 20 SRM 51-72-11-911-001 AIRBUS REPAIR DWG 53370232 AND EA 5330-0 6692-003 AND A320 SRM 51-72-11-911-001.
